| Model Number |
9734680 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
07/10/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Report source: foreign country: (b)(6).No parts have been received by the manufacturer for evaluation.Eval code method 4114 is associated with this statement eval code result 3221 is associated with this statement eval code conclusion 4315 is associated with this statement.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported outside of a procedure that the navlock thoracic probe was deformed.No patient was present at the time of the event.
Additional Manufacturer Narrative
Additional information was added to the event description.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Update from the manufacturer representative stating that there were no abnormality in verification or loading condition was found.The instrument was returned back into service to be used by the site.